# SDR 99ZZZX559

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: WGI Inc, repair station WNFR711K
- Engine: Pwa JT3D*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 385384
- Condition: Cracked
- Location: Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHROME PLATE REMOVED FROM SEAL FACE (INDEX 27) AND BASE METAL FOUND TO BE CRACKED IN SEVERAL PLACES.  FMPI FOUND THE PROBLEM.  CAUSE UNKNOWN.
